Bayesian Analysis of Constrained Parameter and Truncated Data Problems Using Gibbs Sampling release_pg4hct6cjvb2lfl3oemuue4xam

by Alan E. Gelfand, Adrian F. M. Smith, Tai-Ming Lee

Published in Journal of the American Statistical Association by JSTOR.

1992   Volume 87, Issue 418, p523

Archived Files and Locations

application/pdf  312.6 kB
file_a3szwtf7ybhink3csmk5gfyeqq
web.archive.org (webarchive)
www2.stat.duke.edu:80 (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1992
Journal Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0162-1459
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 1d489386-dae2-4148-a302-d8aa0b006eef
API URL: JSON